# SDR QR9R20210616001

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9107
- Aircraft time: 3,019 hours
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: FSC211
- Condition: Failed
- Location: Current
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GENERATOR SPLIT GREATER THAN 10 AMPS. INDICATIONS WERE NORMAL AT IDLE, THEN ONCE AT FLY #1 GENERATOR SHOWED 10 AMPS WHILE #2 SHOWED 75 AMPS. AVIONICS RESET DID NOT RESOLVE ISSUE. WHILE TROUBLESHOOTING AIRCRAFT, DETECTED FLUCTUATION ON #1 ENGINE OF 5 AMPS TO 35 AMPS ON BOTH THE AMP METER ALONG WITH THE VEMD, WHILE #2 WAS STEADY AT 35 AMPS INDICATING THAT THE #1 CURRENT TRANSFORMER WAS BAD.
